# SDR 127506052006

- Difficulty date: June 5, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N475QS
- Make and model: Gulstm GIV
- Aircraft serial: 1275
- Aircraft time: 10,166 hours, 4,808 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5000 LANDING INSPECTION FOUND 793 BULKHEAD CAP ANGLE CRACKED.
